# SDR CA960910012

- Difficulty date: July 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector
- Part number: 7179015
- Condition: Failed
- Location: Landing Gear
- Part time: 1,539 hours
- Component: Eaton
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR DID NOT RETRACT ON FIRST ATTEMPT. OK ON RESELECTION. BOTH LANDING GEAR SELECTOR AND PSEU (P/N 8-648-06) REPLACED.
